# SDR 2002F00450

- Difficulty date: March 18, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND AFT PIT SHEAR FLOOR WEB CORRODED AT STATION 1183 RBL 18.  (M)
